Review: could Genital herpes cause Eye twitch?
Summary: Eye twitch could be caused by Genital herpes, especially for people who are female, 20-29 old, also have Depression, and take Valtrex.
We study 1,339 people who have Genital herpes from FDA and social media. Among them, 3 have Eye twitch (Eyelid twitch). Find out below who they are, other conditions they have and drugs they take.
On Apr, 12, 2014: 1,339 people who have genital herpes are studied. Among them, 3 (0.22%) have Eye Twitch. They amount to 0.04% of all the 7,598 people who have Eye Twitch on eHealthMe.
Gender of people who have genital herpes and experienced Eye twitch * :
|Eye twitch||66.67%||33.33% |
Age of people who have genital herpes and experienced Eye twitch * :
|Eye twitch||0.00%||0.00%||0.00%||100.00%||0.00%||100.00%||0.00%||0.00% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Eye twitch||0.00%||50.00%||50.00%||0.00% |
Top co-existing conditions for these people * :
- Depression (2 people, 66.67%)
- Hypothyroidism (1 people, 33.33%)
- Insomnia (1 people, 33.33%)
- Allergic sinusitis (1 people, 33.33%)
Most common drugs used by these people * :
- Valtrex (2 people, 66.67%)
- Lysine (1 people, 33.33%)
- Valacyclovir (1 people, 33.33%)
- Black cohosh (1 people, 33.33%)
- Bupropion hydrochloride (1 people, 33.33%)
- Calcium (1 people, 33.33%)
- Synthroid (1 people, 33.33%)
- Allegra-d 12 hour (1 people, 33.33%)
- Nasacort aq (1 people, 33.33%)
- Cymbalta (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Genital herpes, Eye twitch
You can also:
Common treatments for Genital Herpes and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 weeks ago):
Also have been taking aspirin to relieve pain and soreness
From this study (2 weeks ago):
I receive enough benefit from taking these medications, with varying results depending on circumstances to justify their continued use.
From this study (2 months ago):
I started taking amoxotine only 10mg per day to build up slowly. After 3 days I developed a eyelid twitch of the left eyelid which I did not at first connect to the medication as I could not see anything about this within the list of side effects. The twitching got worse and more frequent on a daily basis and by 6th day it was several times per minute and extremely annoying. so I googled and saw that despite it not being in the official list of side effects, that it does appear to be a side effect for a lot of people. 3 days after stopping the medication, I am still experiencing some twitching, and my eye socket is actually aching, but the twitching is getting less and less. I should add that I have never suffered any kind of tics or facial twitching in the past, with or without any medication, although I do suffer adhd and chronic migraine, and anxiety.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.